# SDR P5CA2021042600155

- Difficulty date: April 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,161 hours, 22,204 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Window Heat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW HEAT INOP ON PREFLIGHT CHECK. (REPEAT WRITE UP)( TRANSFERRED TO MDDR 145899 IAW MEL 30-41-01-02, CAT C, DUE 05MAY21. PLACARD INSTALLED.  26APR, ATL MX, LP 1481761, ITEM M4: T/S IAW B767 FIM 30-41-801 AND WDM 30-41-11, FOUND WINDOW (R2) SENSOR CORD LOOSE. SECURED SYSTEM, OPS NML. IAW 30-41-00. THIS CLEARS MDDR 145899. MCC NOTIFIED. PLACARD REMOVED. YM 1641Z )
